# SDR SWAA2023032016515

- Difficulty date: March 14, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE; G2 GALLEY; HAS BROKEN TRIGGER MEGAPHONE G2 GALLEY HAS BROKEN TRIGGER<[01] R AND R MEGAPHONE PER AMM 25-64-00.
